Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 319, NWS Tulsa, OK

June 14, 2009Benton County, Crawford County, Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 14, 2009, 1:12 AM CDT for Benton County, Crawford County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 1:12 AM CDT (06:12 UTC)
Expired
Jun 14, 2009, 2:15 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:20 AM CDTTSTM WND DMGNatural Dam, ARNUMEROUS TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 11:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140612
SVRTSA
ARC007-033-143-OKC001-140715-
/O.NEW.KTSA.SV.W.0319.090614T0612Z-090614T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 215 AM CDT

* AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR STILWELL...MOVING NORTHEAST
  AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARON...
  NATURAL DAM...WESTVILLE...LEE CREEK...CINCINNATI...LINCOLN...
  STRICKLER...PRAIRIE GROVE...BLACKBURN...WINSLOW...WEST FORK AND
  BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3578 9396 3560 9446 3565 9448 3565 9453
      3582 9473 3616 9453
TIME...MOT...LOC 0612Z 247DEG 21KT 3577 9458

$$
3 follow-up statements
000 
WWUS54 KTSA 140633
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT SUN JUN 14 2009

ARC033-OKC001-140643-
/O.CAN.KTSA.SV.W.0319.000000T0000Z-090614T0715Z/
CRAWFORD AR-ADAIR OK-
133 AM CDT SUN JUN 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND
NORTHERN CRAWFORD COUNTIES IS CANCELLED...

LAT...LON 3576 9449 3587 9451 3616 9453 3578 9396
TIME...MOT...LOC 0633Z 251DEG 20KT 3600 9441

$$

ARC007-143-140715-
/O.CON.KTSA.SV.W.0319.000000T0000Z-090614T0715Z/
WASHINGTON AR-BENTON AR-
133 AM CDT SUN JUN 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN BENTON AND SOUTHERN WASHINGTON COUNTIES...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RHEA...MOVING EAST
AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RHEA...
STRICKLER...WEDINGTON...PRAIRIE GROVE...VINEY GROVE...HOGEYE...
BLACKBURN...WEST FORK...WINSLOW...WOOLSEY AND BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9449 3587 9451 3616 9453 3578 9396
TIME...MOT...LOC 0633Z 251DEG 20KT 3600 9441

$$
000 
WWUS54 KTSA 140642
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SUN JUN 14 2009

ARC007-143-140715-
/O.CON.KTSA.SV.W.0319.000000T0000Z-090614T0715Z/
WASHINGTON AR-BENTON AR-
142 AM CDT SUN JUN 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN BENTON AND SOUTHERN WASHINGTON COUNTIES...

AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RHEA...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WINSLOW...
WOOLSEY...WEST FORK AND BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9449 3587 9451 3616 9453 3578 9396
TIME...MOT...LOC 0642Z 240DEG 22KT 3604 9435

$$
000 
WWUS54 KTSA 140719
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT SUN JUN 14 2009

ARC007-143-140730-
/O.EXP.KTSA.SV.W.0319.000000T0000Z-090614T0715Z/
WASHINGTON AR-BENTON AR-
219 AM CDT SUN JUN 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BENTON AND
SOUTHERN WASHINGTON COUNTIES EXPIRES AT 215 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3576 9449 3587 9451 3616 9453 3578 9396
TIME...MOT...LOC 0642Z 240DEG 22KT 3604 9435

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:42 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 13, 8:42 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SAT JUN 13 2009

.DISCUSSION...
UPDATED TO LATEST TRENDS. STATIONARY BOUNDARY PROVIDING A
FOCUS FOR FIRST DEVELOPMENT AND A WEAKNESS IN THE CAP.
THIS IS SITTING JUST SOUTH OF INTERSTATE 40 AND BEGINNING
TO LOOK LIKE THIS MAY BE WHERE THE HEAVIER ACTIVITY MAY
FOCUS. BUT LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL LIKELY
COVER MUCH OF THE FORECAST AREA AFTER MIDNIGHT. ABUNDANT
ENERGY WITH BETTER THAN 3500 J/KG ALONG THE BOUNDARY ACROSS
THE AREA. MUCH LESS INDICATED TO THE NORTH OF THE BOUNDARY.

WILL HAVE PRODUCTS OUT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....15
Hazardous weather outlook, Jun 13, 5:27 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SAT JUN 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 PM CDT SAT JUN 13 2009

...SEVERE WEATHER REMAINS POSSIBLE LATE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...EARLY TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.

FLASH FLOOD.
RISK...LIMITED.
AREA...EAST OKLAHOMA.
ONSET...TONIGHT.

DISCUSSION...
A STATIONARY BOUNDARY REMAINS ACROSS EAST CENTRAL OKLAHOMA AND
WEST CENTRAL ARKANSAS EARLY THIS EVENING. STRONG SURFACE HEATING HAS
PUSHED TEMPERATURES INTO THE LOWER 90S OVER SOUTHEAST OKLAHOMA
WITH VERY UNSTABLE AIR. A FEW THUNDERSTORMS HAVE TRIGGERED IN
CENTRAL ARKANSAS AND ADDITIONAL STORMS COULD BUILD WEST INTO
OUR AREA. THE CAP IS STILL STRONG AND MAY LIMIT THIS ACTIVITY
THROUGH EARLY EVENING BUT MAY WEAKEN DURING THE EVENING. ANY
STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS.

SEVERE THUNDERSTORMS ARE FORMING IN AN AREA IN EASTERN COLORADO AND
THE PANHANDLES OF OKLAHOMA AND TEXAS. THESE STORMS ARE EXPECTED TO
FORM ONE OR MORE MCS CLUSTERS THROUGH THE EVENING AND MOVE EASTWARD
REACHING EASTERN OKLAHOMA AFTER MIDNIGHT. THIS WILL BRING ANOTHER
THREAT OF LARGE HAIL AND STRONG WINDS ALONG WITH A LIMITED TORNADO
THREAT. THE THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST ARKANSAS
DURING THE EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SEVERE WEATHER MAY BE ONGOING ACROSS THE REGION SUNDAY MORNING DUE
TO EXPECTED MCS ACTIVITY MOVING ACROSS THE REGION. THE GENERAL
WEATHER PATTERN IS NOT EXPECTED TO UNDERGO MUCH OF A CHANGE THROUGH
MONDAY. SEVERE STORMS CAN BE EXPECTED AS EITHER AFTERNOON CONVECTION
INITIATING WITHIN THE REGION OR AS OVERNIGHT MCS ACTIVITY MOVING
INTO THE REGION.

BY TUESDAY... THE UPPER PATTERN IS EXPECTED TO EVOLVE AS STRONG
RIDGING BECOMES ESTABLISHED ACROSS THE SOUTHERN PLAINS. BY
THURSDAY AND FRIDAY THE IMMEDIATE WEATHER THREAT WILL TURN TO HIGH
HEAT INDICES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY PERSONNEL SHOULD CONTINUE TO EXPECT AND PREPARE FOR
SEVERE WEATHER RELATED RESPONSES THROUGH MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 13, 10:36 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT SAT JUN 13 2009

OKZ073-140400-
PITTSBURG OK-
1036 PM CDT SAT JUN 13 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PITTSBURG

AT 1035 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF ASHLAND...MOVING NORTHEAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...KIOWA...
PITTSBURG...BLANCO...ASHLAND...SAVANNA...HAYWOOD AND ARPELAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THIS STORM IS RAPIDLY STRENGTHENING AND MAY REQUIRE A WARNING
SHORTLY.

LAT...LON 3469 9589 3469 9608 3480 9609 3500 9606
      3496 9584 3471 9572 3463 9588
TIME...MOT...LOC 0335Z 225DEG 15KT 3473 9611
Special weather statement, Jun 14, 12:08 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SUN JUN 14 2009

OKZ068-070-072-074-140545-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1208 AM CDT SUN JUN 14 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHERN CHEROKEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 1208 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PORUM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...WHITEFIELD...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...VIAN...GORE...MARBLE
CITY...BOX...COOKSON...BRIARTOWN...PORUM AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3540 9460 3535 9473 3536 9478 3534 9481
      3533 9481 3518 9520 3533 9534 3542 9534
      3580 9501
TIME...MOT...LOC 0508Z 230DEG 16KT 3536 9522
Local storm report, Jun 14, 12:41 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HAIL             3 SE PORUM              35.33N 95.23W
06/14/2009  E0.88 INCH       MUSKOGEE           OK   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL

&&

DMJ
Special weather statement, Jun 14, 12:43 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT SUN JUN 14 2009

OKZ049-053-140615-
CHOCTAW OK-PUSHMATAHA OK-
1243 AM CDT SUN JUN 14 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 1243 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF FINLEY TO 10 MILES SOUTH OF
GAY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GAY...
GOODLAND...SAWYER...FORT TOWSON...UNGER...SOPER...MESSER...KENT...
SOBOL...HUSKEY...FALLON...SPEER...APPLE...ANTLERS...CORINNE...DELA...
RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...OLETA...DARWIN...
KELLOND AND EUBANKS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3389 9552 3388 9554 3393 9556 3394 9560
      3391 9562 3389 9569 3388 9580 3444 9577
      3441 9521 3396 9521 3396 9523 3389 9526
      3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 0543Z 270DEG 21KT 3431 9555 3381 9566

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 12:51 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington24 min
Jun 14, 1:20 AM CDTSevere Thunderstorm WarningTSASebastian53 min
Jun 14, 1:30 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington60 min
Jun 14, 1:50 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison55 min
Jun 14, 2:42 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington63 min
Jun 14, 3:02 AM CDTSpecial Weather StatementTSAMadison43 min
Jun 14, 3:24 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 13, 10:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
Jun 13, 10:56 PM CDTSevere Thunderstorm WarningTSAPittsburg64 min
Jun 13, 11:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg48 min
Jun 14, 12:08 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah37 min
Jun 14, 12:17 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah58 min
Jun 14, 12:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner29 min
Jun 14, 12:43 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha32 min
Jun 14, 1:08 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha29 min
Jun 14, 1:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee50 min
Jun 14, 3:07 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington53 min
Jun 14, 8:23 AM CDTSpecial Weather StatementTSACreek52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.